gastroenterologist-icon
Abdominal pain lypase
I had abdominal pain two days ago because of lypase level increment. It was 147 u/l and decreased to 136 after treatment but normal value is 60 u/l. How can i reduce that.
104 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Samir Patil
Gastroenterologist 20 yrs exp Nagpur
Hello, Rise in lipase more than two times the upper limit indicated that you might have pancreatitis which means swelling over the pancreas. Alcohol consumption and gallbladder stones are the common sources for this. If you take alcohol you should stop it completely as it will cause pancreatitis and further rise in lipase. Plenty of oral fluids and pain killers for pain should help. It can take up to a week for lipase levels to come down Hope this helps Regards Dr Samir Patil
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.